RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2015, Volume 55, Number 1, Pages 89–104 (Mi zvmmf10137)  

This article is cited in 1 scientific paper (total in 1 paper)

Recovery of the coefficient of $u_t$ in the heat equation from a condition of nonlocal observation in time

A. B. Kostin

National Research Nuclear University УMEPhIФ, Kashirskoe sh. 31, Moscow, 115409, Russia

Abstract: The inverse problem of finding the coefficient $\rho(x)=\rho_0+r(x)$ multiplying $u_t$ in the heat equation is studied. The unknown function $r(x)\geqslant0$ is sought in the class of bounded functions, and $\rho_0$ is a given positive constant. In addition to the initial and boundary conditions (data of the direct problem), a nonlocal observation condition is specified in the form $\int\limits_0^T u(x,t)d\mu(t)=\chi(x)$ with a given measure $d\mu(t)$ and a function $\chi(x)$. The case of integral observation (i.e., $d\mu(t)=\omega(t)dt$) is considered separately. Sufficient conditions for the existence and uniqueness of a solution to the inverse problem are obtained in the form of easy-to-check inequalities. Examples of inverse problems are given for which the assumptions of the theorems proved in this work are satisfied.

Key words: coefficient inverse problems, inverse problem for the heat equation, nonlocal observation (or overdetermination) condition, sufficient conditions for the existence and uniqueness of a solution.

DOI: https://doi.org/10.7868/S0044466915010123

Full text: PDF file (749 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2015, 55:1, 85–100

Bibliographic databases:

UDC: 519.633.9
Received: 04.04.2014
Revised: 14.07.2014

Citation: A. B. Kostin, “Recovery of the coefficient of $u_t$ in the heat equation from a condition of nonlocal observation in time”, Zh. Vychisl. Mat. Mat. Fiz., 55:1 (2015), 89–104; Comput. Math. Math. Phys., 55:1 (2015), 85–100

Citation in format AMSBIB
\Bibitem{Kos15}
\by A.~B.~Kostin
\paper Recovery of the coefficient of $u_t$ in the heat equation from a condition of~nonlocal observation in time
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2015
\vol 55
\issue 1
\pages 89--104
\mathnet{http://mi.mathnet.ru/zvmmf10137}
\crossref{https://doi.org/10.7868/S0044466915010123}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3304926}
\elib{http://elibrary.ru/item.asp?id=22908449}
\transl
\jour Comput. Math. Math. Phys.
\yr 2015
\vol 55
\issue 1
\pages 85--100
\crossref{https://doi.org/10.1134/S0965542515010121}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000348997900008}
\elib{http://elibrary.ru/item.asp?id=23970392}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84922021762}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10137
  • http://mi.mathnet.ru/eng/zvmmf/v55/i1/p89

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kh. M. Gamzaev, “Chislennyi metod resheniya koeffitsientnoi obratnoi zadachi dlya uravneniya diffuzii–konvektsii–reaktsii”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2017, no. 50, 67–78  mathnet  crossref  elib
  • ∆урнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:270
    Full text:50
    References:46
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020